# SDR 2022FA0000142

- Difficulty date: November 27, 2021
- Submitted: March 2, 2022
- Operation: General aviation
- Aircraft: N819AX
- Make and model: Boeing 777
- Aircraft serial: 33681
- Aircraft time: 55,364 hours, 9,522 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

OBSERVED L ENG OIL CONSUMPTION LOSS RATE OF 1 QT PER 1.2 HRS. ~ CORRECTIVE ACTION: ACCOMPLISHED OIL CONSUMPTION RUN ON #1 ENGINE PER FIM 71-00 TASK 823
